Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Deaf in left ear,balance disorder,nausea.Remedy?

Hello, I have for a few years had a balance disorder . Along with this disorder comes, dizziness , fullness in ear, nausea, dry mouth and now I have a noise in the ear that is constant. I am completely deaf in my left ear and the sounds that I hear and the fullness is in the right ear. This ear the hearing is moderate. Can you please help me.
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi welcome to health care magic forum,

Balance disorder called vertigo .

Noise in ear called tinnitus.

Vertigo , tinnitus and deafness are signs of Meniere's disease.

Meniere' disease is a inner ear problem.

In my opinion you can take a vestibular sedatives like vertin and omit salt in your diet.
Restrict your water intake to 2 litter per day.

You can wait for a week or so and if no relief than see an ENT specialist for opinion and treatment.

Answered: Mon, 7 May 2012
I find this answer helpful
ENT Specialist Dr. Sreenivas's  Response
hi williams
welcome to healthcaremagic

reviewing the symptomatology you seem to have Meniere's disease.
get a pure tone audiogram during the giddiness.
you have to consult an ENT surgeon for individualised treatment
post here for further clarifications

Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor